# SDR VJ9800359

- Difficulty date: August 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N462AT
- Make and model: Boeing 737297
- Aircraft serial: 22631
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR FWD GIRT BAR ATTACH BRACKET BLOCK CORRODED ON BS 312 FLOORBEAM.  REMOVED CORRODED ATTACH BRACKET IAW SRM 51-30-1.  FOUND TO BE OUT OF LIMITS IAW SRM 53-10-1.  FABRICATED REPAIR ANGLE FROM 7075-0 .070 IAW SRM 51-40-3.  DRILLED, TRIMMED, AND COUTER SUNK REPAIR ANGLE IAW SRM 51-30-5.  TREATED AND PRIMED REPAIR ANGLE IAW SRM 51-10-2.  INSTALLED REPAIR ANGLE AND ATTACH BRACKET IAW SRM 51-30-1.
